Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 37, NWS Cleveland, OH

August 27, 2011

NWS Cleveland, OH issued this small craft advisory at Aug 27, 2011, 3:04 PM EDT. It took effect at Aug 27, 2011, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2011, 3:04 PM EDT (19:04 UTC)
In effect from
Aug 27, 2011, 8:00 PM EDT
Expired
Aug 29, 2011, 3:33 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WHUS71 KCLE 271904
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT SAT AUG 27 2011

LEZ142>149-280315-
/O.NEW.KCLE.SC.Y.0037.110828T0000Z-110829T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
304 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 PM EDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS OF 10 TO 20 ARE EXPECTED TO
  INCREASE TONIGHT TO 20 TO 25 KNOTS AND INCREASE WAVES FROM 1 TO
  3 FEET THIS EVENING TO 5 TO 8 FEET LATER TONIGHT. THE WINDS AND
  WAVES WILL BEGIN TO SUBSIDE SUNDAY NIGHT AS HURRICANE IRENE
  PULLS NORTH OF NEW ENGLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
236 
WHUS71 KCLE 280211
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 PM EDT SAT AUG 27 2011

LEZ142>149-281015-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-110829T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1011 PM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. 

* WINDS AND WAVES: NORTHERLY WINDS WILL INCREASE TO AROUND 20
  KNOTS THROUGH TONIGHT AND REMAIN AROUND 20 KNOTS WITH HIGHER
  GUSTS THROUGH SUNDAY. WAVES WILL BUILD TO 3 TO 5 FEET BY
  DAYBREAK SUNDAY AND THEN RANGE FROM 3 TO AS HIGH AS 6 FEET
  THROUGH THE DAY. WINDS AND WAVES WILL GRADUALLY DECREASE SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
166 
WHUS71 KCLE 280800
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT SUN AUG 28 2011

LEZ142>149-281600-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-110829T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
400 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHERLY WINDS OF 15 TO 25 KNOTS AND 4 TO 6
  FOOT WAVES ARE FORECAST FOR TODAY. THE WINDS AND WAVES WILL
  BEGIN TO DECREASE BY LATE THIS AFTERNOON OR THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
174 
WHUS71 KCLE 281343
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EDT SUN AUG 28 2011

LEZ142>149-282145-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-110829T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
943 AM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHERLY WINDS OF 15 TO 25 KNOTS AND 4 TO 8
  FOOT WAVES ARE FORECAST FOR THIS AFTERNOON AND EVENING. THE
  WINDS AND WAVES WILL BEGIN TO DECREASE AND SUBSIDE RESPECTIVELY
  BY LATE THIS AFTERNOON OR THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
484 
WHUS71 KCLE 281930
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 PM EDT SUN AUG 28 2011

LEZ142>149-290200-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-110829T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
330 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTHERLY WINDS OF 10 TO 20 KNOTS AND 4 TO 6
  FOOT WAVES ARE FORECAST FOR THIS EVENING. THE WINDS AND WAVES
  WILL BEGIN TO DECREASE AND SUBSIDE RESPECTIVELY THIS EVENING.
  ONCE THE WINDS DECREASE...THE THREAT FOR HIGH WAVES WILL
  DIMINISH BY LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
905 
WHUS71 KCLE 290144
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT SUN AUG 28 2011

LEZ142>149-290800-
/O.EXT.KCLE.SC.Y.0037.000000T0000Z-110829T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
944 PM EDT SUN AUG 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. 

* WINDS AND WAVES: NORTHERLY WINDS OF 10 TO 20 KNOTS AND 3 TO 5
  FOOT WAVES WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE
  OVERNIGHT HOURS. WAVES ARE EXPECTED TO REMAIN BELOW 4 FEET
  DURING THE DAYTIME HOURS MONDAY WITH LIGHTER NORTHWEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
736 
WHUS71 KCLE 290733
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT MON AUG 29 2011

LEZ142>149-290845-
/O.CAN.KCLE.SC.Y.0037.000000T0000Z-110829T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
333 AM EDT MON AUG 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY
CRITERIA. THE WAVES WILL BE 2 TO 4 FEET EARLY AND THEN CONTINUE TO
DECREASE TODAY

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 3:00 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 27, 3:00 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT SAT AUG 27 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE SOUTHEAST TOWARD THE AREA THIS EVENING
AND DISSIPATE. HURRICANE IRENE WILL EXTEND A TROUGH OF LOW PRESSURE
NORTHWEST ACROSS THE AREA LATE TONIGHT INTO SUNDAY MORNING. THE
TROUGH WILL LIFT NORTH OF THE AREA SUNDAY EVENING. HIGH PRESSURE
WILL MOVE EAST INTO THE REGION ON MONDAY AND THEN MOVE EAST OF THE
REGION ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE COLD FRONT WILL SLIDE SOUTH INTO THE REGION AND BRING WITH IT
SOME CLOUDS. AIR MASS APPEARS TO BE RATHER DRY WITH LIMITED MOISTURE
SO DECIDED TO GO AHEAD AND DROP THE MENTION OF SPRINKLES OVERNIGHT
ACROSS THE FORECAST AREA.

CLOUDS CURRENTLY OVER THE CENTRAL PORTION OF THE FORECAST AREA ARE
THE RESULT OF LAKE EFFECT FROM LAKE ONTARIO TO LAKE ERIE CONNECTION.
ONCE THE SUN SETS...THE DIURNAL NATURE OF THE LAKE INDUCED CLOUDS
WILL DISSIPATE.  I STILL THINK THERE WILL STILL BE ENOUGH CLOUDS FOR
PARTLY CLOUDY CONDITIONS ASSOCIATED WITH THE FRONT AND IRENE TONIGHT.

GRADIENT IS EXPECTED TO INCREASE ACROSS THE AREA OVERNIGHT AS IRENE
PUSHES NORTH AND COLD FRONT APPROACHES. LOOKING AT WINDS BETWEEN 10
AND 15 KNOTS INLAND AND A BIT HIGHER NEAR THE LAKE SHORE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE HURRICANE WILL PULL OFF TO THE NORTHEAST AND TAKE THE DECK OF
CLOUDS WITH IT SUNDAY AFTERNOON AND SUNDAY NIGHT. HIGH PRESSURE WILL
BUILD EAST INTO THE REGION IN THE WAKE OF THE HURRICANE AND THEN
MOVE OFF TO THE EAST COAST ON TUESDAY.

EXPECTING FAIR WEATHER TO DOMINATE THE FORECAST AREA THROUGH MUCH OF
THE PERIOD. ONLY PROBLEM WILL BE THE NEXT COLD FRONTAL BOUNDARY THAT
PUSHES SOUTH MONDAY NIGHT INTO TUESDAY. MODELS INDICATE FRONTAL
BOUNDARY WILL STALL JUST NORTH OF LAKE ERIE AND DISSIPATE. CURRENT
FORECAST HAD A MENTION OF A SLIGHT CHANCE FOR SHOWERS IN THE NORTH
IN ASSOCIATION WITH THE FRONT. THREAT FOR SHOWERS IS MARGINAL AT
BEST SO WILL JUST LEAVE THE MENTION IN FOR NOW.

HIGH PRESSURE RIDGE BUILDS SOUTH ACROSS THE AREA TUESDAY NIGHT INTO
WEDNESDAY AND DOMINATES THE WEATHER INTO WEDNESDAY NIGHT.

I AM LOOKING AT A SLIGHT WARMING TREND OVER THE NEXT SEVERAL DAYS AS
COOL AIR IN PLACE BEGINS TO MODIFY WITH TIME. EXPECTING HIGHS TO BE
BACK IN THE LOWER 80S WEST HALF BY TUESDAY AND MID TO UPPER 70S EAST
HALF. ALL AREAS SHOULD BE IN THE LOWER TO MIDDLE 80S BY WEDNESDAY.
LOWS THROUGH THE PERIOD WARMING FROM THE 50S EARLY IN THE PERIOD TO
THE LOWER 60S BY THE END OF THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH FRIDAY/...
THE EXTENDED IS NOT TOTALLY CLEAR CUT AS SOME OF THE MODELS
HOLD THE HIGH PRESSURE IN PLACE TIL LATE FRIDAY...WHILE SOME OTHER
MODELS HINT TO MOVE AN UPPER TROUGH INTO THE AREA WEDNESDAY FOLLOWED
BY A WARM FRONT THURSDAY AND FRIDAY. I WILL PROBABLY LEAN TOWARDS
KEEPING IT DRY UNTIL SATURDAY WHEN A COLD FRONT APPROACHES FROM THE
NORTHERN GREAT LAKES REGION AND BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA.

WITH THE THREAT OF A WARM FRONT LURKING IN THE AREA WE WOULD EXPECT
TEMPERATURES WILL BE ABOVE NORMAL THURSDAY AND FRIDAY BUT STILL NEAR
OR SLIGHTLY ABOVE NORMAL ON SATURDAY AS THE CLOUDS AND MOISTURE
INCREASE.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A RIDGE OF HIGH PRESSURE OVER NORTHERN OHIO AND NORTHWEST PA WILL
WEAKEN THIS AFTERNOON AS THE HURRICANE MOVES UP THE EAST COAST. A
COLD FRONT OVER LOWER MICHIGAN WILL MOVE SOUTHEAST BUT WILL ALSO
WEAKEN. SOME CUMULUS CLOUDS WILL DEVELOP THIS AFTERNOON AND COULD
BECOME BROKEN OVERNIGHT DUE TO AN UPPER TROF AND THE APPROACHING
COLD FRONT.

DUE TO THE FLOW BECOMING MORE NORTHEAST...SOME LOW LEVEL MOISTURE
COULD RESULT IN ISOLATED SPRINKLES/VERY BRIEF RAIN SHOWERS. I
STILL EXPECT SOME VFR CONDITIONS TONIGHT. A FEW AREAS OF MVFR
CEILINGS COULD DEVELOP OVER NORTHEAST OHIO TOWARD DAYBREAK
SUNDAY.

OUTLOOK...MVFR BR POSSIBLE DURING THE EARLY MORNING HOURS OF
MONDAY THROUGH WEDNESDAY....OTHERWISE MOSTLY VFR CONDITIONS.

&&

.MARINE...
HIGH PRESSURE RIDGE ACROSS THE AREA EARLY THIS AFTERNOON
WILL WEAKEN BY THIS EVENING AS A COLD FRONT DROPS ACROSS LAKE
ERIE AND DEVELOPS A NORTHEAST FLOW. AS THIS STRONGER NORTHEAST
FLOW BECOMES BETTER ORGANIZED IT WILL PRODUCE WINDS AND WAVES THAT
WILL REQUIRE A SMALL CRAFT ADVISORY BEING POSTED...BEGINNING THIS
EVENING.

DUE TO UNSETTLED WIND AND WAVE CONDITIONS DEVELOPING TONIGHT A
MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED FOR MUCH OF SUNDAY.

THE WINDS ARE EXPECTED TO DECREASE BY SUNDAY EVENING AS THE
HURRICANE MOVES THROUGH MAINE. HIGH PRESSURE IS EXPECTED TO BUILD
INTO THE AREA SUNDAY NIGHT AND WILL REMAIN THE MAIN INFLUENCE OF THE
WEATHER OVER THE LAKE FOR MUCH OF THIS WEEK. FOR MUCH OF THE WORK
WEEK THE WINDS AND WAVES ARE NOT EXPECTED TO REACH SMALL CRAFT
ADVISORY CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 10 PM EDT
     SUNDAY FOR LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...BC
MARINE...BC
Hazardous weather outlook, Aug 27, 5:41 AM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
541 AM EDT SAT AUG 27 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-280945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
541 AM EDT SAT AUG 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.